# SDR YENA20141219283

- Difficulty date: December 19, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 43,261 hours, 15,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, RT WING TOP SKIN PANEL 1 CORRODED.  REPAIRED IAW EA PT20-57-038 AND E/C A14-865-01.
